# SDR UHLA201609040432

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,551 hours, 17,304 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOESN'T SHOW PROPER INDICATION.  ADJUSTED L2 DOOR INDICATOR IAW AMM 52-12-00.  CHECKS GOOD AT THIS TIME.
